# SDR 05FDEA01810

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, RT STA 1641 AFT LONGERON 44 FOUND WITH CORROSION AS MARKED.  FABRICATED AS PER DWG AFA7127 AND SPICED REPAIR AS PER SRM   53-10-00 VOL1 FIG1.  [CLOSED]
